# SDR FDEA201201030005

- Difficulty date: January 3, 2012
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 50,210 hours, 22,480 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B381100200
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 251 RG IS BROKEN ACROSS FULL WIDTH OF PANEL APPROX 20" FWD OF AFT   EDGE FABRICATED REPLACEMENT PANEL 251 RG IAW DWG SRZ 25-005, REV J.
